In association with the makers of Nurofen and Gaviscon

Gaviscon Original Peppermint Tablets

Gaviscon Original Peppermint Tablets

24 Tablets
Now £3.51
Was £3.90 You save £0.39
In Stock
Delivery information Product #0146655

Please note images are for illustration purposes and may differ from the product(s) you receive.

Gaviscon Original Peppermint Tablets bring fast, soothing and long-lasting relief from heartburn and indigestion which lasts up to 2x as long as antacids.

Gaviscon Tablets Peppermint

  • It gets to work in two different ways…
    • Neutralising excess stomach acid to help relieve discomfort.
    • Forming a protective barrier over the stomach contents to soothe burning sensation in your chest.
  • Gaviscon can help provide fast, soothing relief for both heartburn and indigestion.
  • Gaviscon liquid does not contain sugar or gluten and you can take this product if you are pregnant or breast-feeding.
  • For fast, soothing relief from heartburn and indigestion.
  • Gets to work instantly.
  • Lasts up to 2x longer than antacids.
  • Relief even when lying down.
  • Suitable for use in pregnancy. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine in pregnancy.

 

Gaviscon Original Peppermint Tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.

-

UK/CC/0219/0002

  • Dosage: For oral administration. Chew thoroughly before swallowing. Adults, including the elderly and children 12 years and over: When symptoms occur take two to four tablets after meals and at bedtime.
  • Children undder 12 years: Should only be taken on medical advice.
  • If symptoms persist after 7 days consult your doctor.
  • Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking this product. If you have phenylketonuria, note that this product is sweetened with aspartame (E951), a source of phenylalanine.
  • See enclosed leaflet for further information.
  • KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
  • Do not use this product after the expiry date (month/year).
  • Always read the label
  • Each chewable tablet contains 250mg Sodium Alginate, 133.5mg Sodium Hydrogen Carbonate and 80mg Calcium Carbonate as the Active Ingredients.

     

    Contains aspartame (E951), a source of phenylalanine.

     

    Gaviscon Original Peppermint Tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.

    Why shop with YourPharmacy?

    • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • We are registered with the GPhC (9010315).

    • We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply